# SDR AALA202403143038

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 6,508 hours, 1,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE NEEDS BATTERIES. MAINTENANCE REPLACED THE MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
